# SDR 6CBA2017072717170

- Difficulty date: July 27, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N258AF
- Make and model: Beech 400A
- Aircraft serial: RK129
- Aircraft time: 7,537 hours, 5,855 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Missing
- Location: Beacon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE TAIL BEACON LENS WAS FOUND MISSING.  REMOVED THE BEACON,  INSTALLED BEACON LIGHT IAW EO AS-EO-0117-10_REV B.03, AND  AMM 33-40-00.  OPS CHECKED GOOD.
